Endomorphism rings of permutation modules over maximal Young subgroupsReportar como inadecuado




Endomorphism rings of permutation modules over maximal Young subgroups - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Reference: Doty, S, Erdmann, K and Henke, A, (2007). Endomorphism rings of permutation modules over maximal Young subgroups. JOURNAL OF ALGEBRA, 307 (1), 377-396.Citable link to this page:

 

Endomorphism rings of permutation modules over maximal Young subgroups

Abstract: Let K be a field of characteristic two, and let λ be a two-part partition of some natural number r. Denote the permutation module corresponding to the (maximal) Young subgroup Σλ in Σr by Mλ. We construct a full set of orthogonal primitive idempotents of the centraliser subalgebra SK(λ) = 1λSK(2,r)1λ = EndKΣr(Mλ) of the Schur algebra SK(2,r). These idempotents are naturally in one-to-one correspondence with the 2-Kostka numbers. © 2006 Elsevier Inc. All rights reserved.

Peer Review status:Peer reviewedPublication status:PublishedVersion:Publisher version Funder: Mathematisches Forschungsinstitut Oberwolfach   Notes:Copyright 2006 Elsevier B.V. All rights reserved. Re-use of this article is permitted in accordance with the Terms and Conditions set out at http://www.elsevier.com/open-access/userlicense/1.0/

Bibliographic Details

Publisher: Elsevier B.V.

Publisher Website: http://www.elsevier.com/

Journal: JOURNAL OF ALGEBRAsee more from them

Publication Website: http://www.sciencedirect.com/science/journal/00218693

Issue Date: 2007-1-1

pages:377-396Identifiers

Urn: uuid:3716204c-fcd6-4466-a87e-220cfaf32e1d

Source identifier: 5226

Eissn: 1090-266X

Doi: https://doi.org/10.1016/j.jalgebra.2006.02.040

Issn: 0021-8693 Item Description

Type: Journal article;

Version: Publisher versionKeywords: representation theory centraliser algebras permutation modules Schur algebras p-kostka numbers Tiny URL: pubs:5226

Relationships





Autor: Doty, S - - - Erdmann, K - institutionUniversity of Oxford Oxford, MPLS, Mathematical Inst fundingBernoulli Center Lausanne - - -

Fuente: https://ora.ox.ac.uk/objects/uuid:3716204c-fcd6-4466-a87e-220cfaf32e1d



DESCARGAR PDF




Documentos relacionados